JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATION AND INTERPOLATION IN THE SPACE OF CONTINUOUS FUNCTIONS VANISHING AT INFINITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATION AND INTERPOLATION IN THE SPACE OF CONTINUOUS FUNCTIONS VANISHING AT INFINITY
Kashimot, Marcia;
  PDF(new window)
 Abstract
We establish a result concerning simultaneous approximation and interpolation from certain uniformly dense subsets of the space of vector-valued continuous functions vanishing at infinity on locally compact Hausdorff spaces.
 Keywords
simultaneous approximation and interpolation;Walsh's theorem.;
 Language
English
 Cited by
 References
1.
L. Bernal-Gonzalez, Dense-lineability in spaces of continuous functions, Proc. Amer. Math. Soc. 36 (2008), no. 9, 3163-3169.

2.
P. J. Davis, Interpolation and Approximation, Dover Publications, New York, 1975.

3.
F. Deutsch, Simultaneous Interpolation and Approximation in Linear Topological Spaces, SIAM J. Appl. Math. 14 (1966), 1180-1190. crossref(new window)

4.
L. Nachbin, Elements of Approximation Theory, Van Nostrand, Princeton, NJ, 1967; reprinted by Krieger, Huntington, NY, 1976.

5.
J. B. Prolla, Approximation of Vector-Valued Functions, Mathematics Studies 25, North- Holland, Amsterdam, 1977.

6.
J. B. Prolla, Weierstrass-Stone, The Theorem, Verlag Peter Lang, Frankfurt, 1993.

7.
J. B. Prolla, On the Weierstrass-Stone theorem, J. Approx. Theory 78 (1994), no. 3, 299-313. crossref(new window)

8.
W. Rudin, Real and Complex Analysis, McGraw-Hill, Singapore, Third Edition, 1987.